website
Ir a contenido

Sudafed PE Sinus Head Congestion + Pain Non-Drowsy Caplets - 20 ct.

Sudafed PE Sinus Head Congestion + Pain Non-Drowsy Caplets - 20 ct.

Precio original $0.00 - Precio original $0.00
Precio original $0.00
$12.72
$12.72 - $12.72
Precio actual $12.72

FREE 2-5 day shipping on orders $50+

Estimated delivery

Oct 04, 2023 - Oct 08, 2023

Sudafed PE Head Congestion + Pain temporarily reduces nasal congestion and nasal swelling due to the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed PE Head Congestion + Pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. This decongestant and pain reliever medicine can be used by adults and children 12 years and older.


Do not take more than directed

Adults and children 12 years of age and over:

Take 1 caplet every 4 hours while symptoms persist

Do not use more than 6 caplets in any 24-hour period unless directed by a doctor

Children under 12 years of age:

Do not use because this product contains too much medication for children under this age

ÔĽŅEnv√≠o gratuito de 2 a 5 d√≠as en todos los pedidos superiores a $50

  • Para obtener detalles completos, lea nuestras pol√≠ticas de env√≠o y devoluci√≥n
  • Por favor llame a servicio al cliente para las devoluciones
Envío gratis

Cuando gastas $50+

Llamanos

979-426-3633

100% FSA/HSA

Elegibilidad garantizada

Suscripciones

Ahorre con Suscríbase y ahorre

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Aprende m√°s

My Shopping Cart

X

YOUR CART LOOKS A LITTLE EMPTY!